MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER
Model Number 406853
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.The dilator and sheath had been perforated proximal to the distal tip.Functional testing with a brk needle was not performed because the complaint introducer is a swartz right sided (sr series) guiding introducer dilator, not a transseptal introducer dilator.For transseptal access with a brk needle, swartz left sided (sl series) transseptal guiding introducers are recommended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the brk needle insertion difficulties is consistent with the incorrect use of the device.
 
Event or Problem Description
This report is to advise of a perforation found in the sheath during analysis.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17076401
Report Number3005334138-2023-00248
Device Sequence Number16691346
Product Code DYB
UDI-Device Identifier05414734202985
UDI-Public05414734202985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number406853
Device Catalogue Number406853
Device Lot Number8202213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown